Complete minimal submanifolds of compact Lie groups

Sigmundur Gudmundsson, Martin Svensson, Marina Ville

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalMathematische Zeitschrift
Volume282
Issue number3
Pages (from-to)993-1005
ISSN0025-5874
DOIs
Publication statusPublished - 2016

Cite this

Gudmundsson, Sigmundur ; Svensson, Martin ; Ville, Marina. / Complete minimal submanifolds of compact Lie groups. In: Mathematische Zeitschrift. 2016 ; Vol. 282, No. 3. pp. 993-1005.
@article{aa2cd002f09a4eb3a922b6e07cb761c6,
title = "Complete minimal submanifolds of compact Lie groups",
author = "Sigmundur Gudmundsson and Martin Svensson and Marina Ville",
year = "2016",
doi = "10.1007/s00209-015-1574-9",
language = "English",
volume = "282",
pages = "993--1005",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Heinemann",
number = "3",

}

Complete minimal submanifolds of compact Lie groups. / Gudmundsson, Sigmundur; Svensson, Martin; Ville, Marina.

In: Mathematische Zeitschrift, Vol. 282, No. 3, 2016, p. 993-1005.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Complete minimal submanifolds of compact Lie groups

AU - Gudmundsson, Sigmundur

AU - Svensson, Martin

AU - Ville, Marina

PY - 2016

Y1 - 2016

U2 - 10.1007/s00209-015-1574-9

DO - 10.1007/s00209-015-1574-9

M3 - Journal article

VL - 282

SP - 993

EP - 1005

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -